Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Dominique Foata
Title: La série génératrice exponentielle dans les problèmes d'énumération
Additional book information: University of Montréal Press, Montréal, 1974, 186 pp., $5.00.

Review Information:

Reviewer: Earl Glen Whitehead, Jr.
Journal: Bull. Amer. Math. Soc. 81 (1975), 885-886
DOI: https://doi.org/10.1090/S0002-9904-1975-13870-5